×

zbMATH — the first resource for mathematics

Zur Theorie der untergruppenabgeschlossenen Formationen: Endliche Varietäten. (German) Zbl 0484.20012

MSC:
20E10 Quasivarieties and varieties of groups
20D10 Finite solvable groups, theory of formations, Schunck classes, Fitting classes, \(\pi\)-length, ranks
20E22 Extensions, wreath products, and other compositions of groups
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Baer, R, Abzählbar erkennbare gruppentheoretische eigenschaften, Math. Z., 79, 344-363, (1962) · Zbl 0105.25901
[2] Carter, R; Fischer, B; Hawkes, T, Extreme classes of finite groups, J. algebra, 9, 285-313, (1968) · Zbl 0177.03902
[3] Doerk, K, Minimal nicht überauflösbare, endliche gruppen, Math. Z., 91, 198-205, (1966) · Zbl 0135.05401
[4] Gorenstein, D, Finite groups, (1968), Harper & Row New York · Zbl 0185.05701
[5] Huppert, B, Endliche gruppen, I, (1967), Springer-Verlag Berlin/Heidelberg/New York · Zbl 0217.07201
[6] Lüneburg, H, Die suzukigruppen und ihre geometrien, (1965), Springer-Verlag Berlin/Heidelberg/New York · Zbl 0136.01502
[7] Neumann, H, Varieties of groups, (1967), Springer-Verlag Berlin/Heidelberg/New York · Zbl 0149.26704
[8] Suzuki, M, On a class of doubly transitive groups, Ann. of math., 75, 105-145, (1962) · Zbl 0106.24702
[9] Thompson, J.G, Nonsolvable groups all of whose local subgroups are solvable, Bull. amer. math. soc., 74, 383-437, (1968) · Zbl 0159.30804
[10] Zappa, G, Sulla varietà generata da certi gruppi finiti a derivato nilpotente, Mat. Catania, 26, 1-5, (1971) · Zbl 0243.20025
[11] Zorn, M, Nilpotency of finite groups, (), 485, (Abstract 267) · JFM 62.0088.10
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.